# SDR UALA2012061103214

- Difficulty date: June 10, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 82,229 hours, 13,180 cycles
- Engine: Pwa PW4060
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Condition: Failed
- Location: Wing Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT WING ANTI-ICE EICAS MESSAGE RAN CHECKLIST UNABLE TO MATCH COMMANDED POSITION.  REPLACED RELAY K1155 AND RT WING ANTI-ICE VALVE PER MM 30-11-02.  PERFORMED THREE SUCCESSFUL OP TESTS PER MM 30-11-02.
